Pacific Journal of Mathematics

Addition of $C^*$-algebra extensions.

George A. Elliott and David E. Handelman

Article information

Pacific J. Math., Volume 137, Number 1 (1989), 87-121.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46L05: General theory of $C^*$-algebras
Secondary: 46L80: $K$-theory and operator algebras (including cyclic theory) [See also 18F25, 19Kxx, 46M20, 55Rxx, 58J22] 46M20: Methods of algebraic topology (cohomology, sheaf and bundle theory, etc.) [See also 14F05, 18Fxx, 19Kxx, 32Cxx, 32Lxx, 46L80, 46M15, 46M18, 55Rxx]


Elliott, George A.; Handelman, David E. Addition of $C^*$-algebra extensions. Pacific J. Math. 137 (1989), no. 1, 87--121.

Export citation


  • [I] L. G. Brown, Extensions of AFalgebras: the projection lifting problem, Operator Algebras and Applications (ed. R. V. Kadison), Proc. Symp. Pure Math. 38, Amer. Math. Soc, Providence, R.I., 1982, Part 1, pages 175-176.
  • [2] L. G. Brown, R. G. Douglas, and P. A. Fillmore, Extensions of C*-algebras and K-homology,Ann. of Math., 105 (1977), 265-324.
  • [3] L. G. Brown and G. A. Elliott, Extensions of AF-algebras are determined by Ko, C. R. Math. Rep. Acad. Sci. Canada, 4 (1982), 15-19.
  • [4] J. Cuntz, K-theoryfor certain C*-algebras, Ann. of Math., 113 (1981), 181-197.
  • [5] J. Cuntz and W. Krieger, A class of C*-algebras and topological Markov chains, Invent. Math., 56 (1980), 251-268.
  • [6] J. Dixmier, Les C*-Algebres et leurs Representations, Gauthier-Villars, Paris, 1964.
  • [7] E. G. Efros, D. E. Handelman and C.-L. Shen, Dimension groups and their affine representations,Amer. J. Math., 102 (1980), 385-407.
  • [8] G. A. Elliott, Derivations ofmatroid C*-algebras, II,Ann. of Math., 100 (1974), 407-422.
  • [9] G. A. Elliott, On the classificationof inductive limits of sequencesof semisimplefinite- dimensional algebras,J. Algebra, 38 (1976), 29-44.
  • [10] G. A. Elliott, Automorphisms determined by multipliers on ideals of a C*-algebra, J. Funct. Anal., 23(1976), 1-10.
  • [II] G. A. Elliott, On totally orderedgroups, and Ko, Ring Theory Waterloo 1978 (eds. D. Handelman and J. Lawrence), Springer-Verlag, Berlin, 1979, pages 1-49.
  • [12] K. R. Goodearl and D. E. Handelman, Rank functions and Ko of regular rings, J. Pure Appl. Alg., 7 (1976), 195-216.
  • [13] K. R. Goodearl and D. E. Handelman, Metric completions of partially ordered abelian groups, Indiana Univ. Math. J., 29(1980), 861-895.
  • [14] K. R. Goodearl and D. E. Handelman, Stenosis in dimension groups and AF C*-algebras, J. Reine Angew. Math., 332(1982), 1-98.
  • [15] D. E. Handelman, Extensions for AF C*-algebras and dimension groups, Trans. Amer. Math. Soc, 271 (1982), 537-573.
  • [16] M. Pimsner, On theExt-group of an AF-algebra. II,Rev. Roumaine Math. Pures Appl., 24 (1979), 1085-1088.
  • [17] M. Pimsner and S. Popa, On the Ext-group of an AF-algebra, Rev. Roumaine Math. Pures Appl., 23 (1978), 251-267.
  • [18] M. Pimsner and D. Voiculescu, Exact sequencesfor K-groups and Ext-groups of certain cross-productC*-algebras,J. Operator Theory, 4 (1980), 93-118.